By Topic

Recursive linear smoothing of two-dimensional random fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In an earlier paper, recursive formulas for the causal filtering of two-dimensional random fields were developed. "Causality" in two dimensions is not a physical constraint but rather an artifact introduced to generate recursion, which in turn is motivated by computational efficiency. The earlier results are extended here in order to derive some recursive formulas for "smoothing" estimators which use all the data rather than just the data in the "past".

Published in:

Information Theory, IEEE Transactions on  (Volume:27 ,  Issue: 1 )